| Model Number |
MMT-751RNAS |
| Medical Device Problem Code |
Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump received with blank display due to moisture damaged electronic assembly.Also moisture damage motor during visual inspection.Unable to perform operating current test, unexpected restart alarm error test, displacement test due to blank display.
Event or Problem Description
Information received by medtronic indicated that customer wore insulin pump in swimming pool and now screen had bubbles in it and it was smudge.Customer reported that there was fluid under the lcd display.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.